# SDR JJBA20130120010

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 27,661 hours, 37,505 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Condition: Fluctuates
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CREW REPORTED THAT THE NR 1 HYD PRESSURE WAS FLUCTUATING.  THE GROUND MX CREW REPLACED THE PRESSURE TRANSMITTER.   ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
